# SDR AALA201512119010

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 71,154 hours, 10,583 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 568127170002
- Part serial: 755
- Condition: Faulty
- Location: Fuel System
- Part time: 54,088 hours, 7,811 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FUEL TRIM TANK PUMP LOW PRESS INDICATION.  R & R TRIM TANK TRANSFER PUMP IAW AMM 28-27-48-000-801-A 400-801-A & TRANSFER PUMP PRESS SWITCH IAW AMM 28-27-11-000-801-A 400-801-A.  LEAK & OPERATION CHECKED NORMAL.  SEE ALSO AALA201512119009.
